Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes discoloured painful hard lump after taking a heroin shot?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
i just shoot heroin an hour ago in my fore arm theres a small hard lump discoloration and alittle pain when i strstch my elbow is it serious
Posted Mon, 10 Feb 2014 in Smoking and Alcohol Addiction
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer...not to worry at the moment Detailed answer.... Hello, Thanks for the query. It looks like due to small extravasation of blood in surrounding tissues due to improper injection. There is nothing to worry at the moment. You can apply some ice locally which should settle the pain and swelling would get reduced overtime as the extravasated blood gets reabsorbed by the system. The problem occurs if swelling doesn't resolve and becomes red,painful and locally hot.Such an event would mean development of pus locally. In such a scenario,you would need to consult a doctor for drainage and prescription of antibiotics. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor